Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Irregular hypergeometric systems associated with a singular monomial curve


Author: María Isabel Hartillo-Hermoso
Journal: Trans. Amer. Math. Soc. 357 (2005), 4633-4646
MSC (2000): Primary 32C38; Secondary 13P10, 13N10, 33C80, 34M35
Published electronically: December 28, 2004
MathSciNet review: 2156724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study irregular hypergeometric systems defined by one row. Specifically, we calculate slopes of such systems. In the case of reduced semigroups, we generalize the case studied by Castro and Takayama. In all the cases we find that there always exists a slope with respect to a hyperplane of this system. Only in the case of an irregular system defined by a $1\times 2$integer matrix we might need a change of coordinates to study slopes at infinity. In the other cases slopes are always at the origin, defined with respect to a hyperplane. We also compute all the $L$-characteristic varieties of the system, so we have a section of the Gröbner fan of the module defined by the hypergeometric system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32C38, 13P10, 13N10, 33C80, 34M35

Retrieve articles in all journals with MSC (2000): 32C38, 13P10, 13N10, 33C80, 34M35


Additional Information

María Isabel Hartillo-Hermoso
Affiliation: Departamento de Matemáticas, Universidad de Cádiz, Aptdo. 40, Puerto Real 11510 (Cádiz), Spain
Email: isabel.hartillo@uca.es

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03614-1
PII: S 0002-9947(04)03614-1
Keywords: ${\mathcal D}$-module, slopes, hypergeometric systems, Gr\"obner basis
Received by editor(s): July 15, 2003
Received by editor(s) in revised form: January 21, 2004
Published electronically: December 28, 2004
Additional Notes: This work was partially supported by FQM-813, FQM-333, DGESIC BFM2001-3164 and HF2000-0044
Article copyright: © Copyright 2004 American Mathematical Society